Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 13, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Apr 3, 2007, 9:04 PM EDT for Breathitt County, Magoffin County, Kentucky. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 9:04 PM EDT (01:04 UTC)
- Expired
- Apr 3, 2007, 10:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
Counties Breathitt County, KY, Magoffin County, KY
The radar
The Jackson,KY radar (KJKL), 5 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 9:45 PM EDT | TSTM WND DMG | 3 E Jackson, KY | TWO LARGE TREE LIMBS BLOWN DOWN ON HIGHWAY 30 EAST OF JACKSON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 6:05 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.1 hours before the alert went out and 338 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1678 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1714 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KJKL 040104
SVRJKL
KYC025-153-040200-
/O.NEW.KJKL.SV.W.0013.070404T0104Z-070404T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
904 PM EDT TUE APR 3 2007
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BREATHITT COUNTY IN SOUTHEAST KENTUCKY...
THIS INCLUDES THE CITY OF JACKSON...
MAGOFFIN COUNTY IN SOUTHEAST KENTUCKY...
THIS INCLUDES THE CITY OF SALYERSVILLE...
* UNTIL 1000 PM EDT
* AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PENCE...OR 7 MILES SOUTH OF CAMPTON...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TAULBEE...MOCT...KECK AND SIMPSON BY 910 PM EDT...
ROCK LICK...MOUNTAIN VALLEY...STEVENSON AND HAGINSVILLE BY 915 PM
EDT...
BAYS AND CORNELIA BY 920 PM EDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR EASTERN KENTUCKY.
LAT...LON 3753 8354 3764 8351 3764 8351 3763 8351
3763 8346 3770 8340 3767 8326 3777 8326
3785 8314 3787 8303 3778 8297 3750 8291
3754 8306 3745 8314 3737 8351
$$
GREIF2 follow-up statements
000
WWUS53 KJKL 040141 RRA
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
940 PM EDT TUE APR 3 2007
KYC025-153-040200-
/O.CON.KJKL.SV.W.0013.000000T0000Z-070404T0200Z/
MAGOFFIN KY-BREATHITT KY-
940 PM EDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR BREATHITT AND MAGOFFIN COUNTIES...
AT 939 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SALYERSVILLE...MOVING EAST AT 40 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR EASTERN KENTUCKY.
LAT...LON 3753 8354 3764 8351 3764 8351 3763 8351
3763 8346 3770 8340 3767 8326 3777 8326
3785 8314 3787 8303 3778 8297 3750 8291
3754 8306 3745 8314 3737 8351
$$
RAY000
WWUS53 KJKL 040201
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1000 PM EDT TUE APR 3 2007
KYC025-153-040210-
/O.EXP.KJKL.SV.W.0013.000000T0000Z-070404T0200Z/
MAGOFFIN KY-BREATHITT KY-
1000 PM EDT TUE APR 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR BREATHITT AND MAGOFFIN
COUNTIES EXPIRED AT 1000 PM EDT...
THE STRONGEST STORMS HAVE MOVED OUT OF THE WARNING AREA. LIGHTNING
AND THUNDER WILL CONTINUE UNTIL 10:00 PM EDT. A SEVERE THUNDERSTORM
WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING FOR
EASTERN KENTUCKY.
LAT...LON 3753 8354 3764 8351 3764 8351 3763 8351
3763 8346 3770 8340 3767 8326 3777 8326
3785 8314 3787 8303 3778 8297 3750 8291
3754 8306 3745 8314 3737 8351
$$
JACOBSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:35 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 3, 7:35 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 735 PM EDT TUE APR 3 2007 .SHORT TERM.../TONIGHT THROUGH FRIDAY/ THE MODELS ARE IN GOOD AGREEMENT AND INITIALED WELL. AT 5 PM...A LOW WAS LOCATED OVER LAKE MICHIGAN WITH A COLD FRONT EXTENDING ACROSS CENTRAL ILLINOIS TO SOUTH CENTRAL MISSOURI. A SQUALL LING EXTENDED FROM NEAR MUNCIE INDIANA TO SOUTHEASTERN INDIANA TO SOUTHEASTERN MISSOURI. THIS IS A VERY SIGNIFICANT SQUALL LINE WITH LITERALLY HUNDREDS OF LIGHTNING STRIKES BEING REPORTED. ALL OF THE INGREDIENTS FOR SEVERE WEATHER WILL BE IN PLACE OVER EASTERN KENTUCKY EXCEPT LOW LEVEL MOISTURE. THE 18 GMT NAM MODEL RUN CAME IN AND IS NOT QUITE AS UNSTABLE AS THE 12 GMT RUN. THE 18 GMT RUN HAD A MID LEVEL CAP THAT HAD DEVELOPED AND AS SUCH...THE INSTABILITY IS NOT AS SIGNIFICANT AS THE 12 GMT RUN. I AM ALWAYS A BIT SKEPTICAL OF THE OFF TIME RUNS...SO WE WILL HAVE TO WAIT AND SEE HOW THE SYSTEMS HOLDS TOGETHER AS IT MOVES INTO EASTERN KENTUCKY. USING EXTRAPOLATION...THE SQUALL LINE WILL BE MOVING INTO EASTERN KENTUCKY BETWEEN 9 TO 10 PM THIS EVENING. SOME ISOLATED THUNDERSTORMS MAY FORM OUT AHEAD OF THE SQUALL LINE BEFORE THIS TIME. IF THEY DO...THESE THUNDERSTORMS WILL HAVE THE POTENTIAL FOR SEVERE HAIL TO DEVELOP DUE TO THE FAVORABLE WIND SHEAR PROFILE AND FREEZING LEVEL. THE COLD FRONT WILL BE MOVING INTO EASTERN KENTUCKY BETWEEN 1 TO 2 AM THIS MORNING AND WILL MOVE TO EAST OF PIKE COUNTY BY 8 AM THIS MORNING. THE WEATHER BETWEEN THE SQUALL LINE AND THE FRONT WILL BE MOSTLY SHOWERS...HOWEVER THERE MAY BE SOME ISOLATED THUNDERSTORMS ASSOCIATED WITH THE FRONTAL PASSAGE. THIS IS A VERY STRONG COLD FRONT THAT IS MOVING THROUGH THE AREA AND THERE WILL BE VERY COLD AIR MOVING IN BEHIND THE SYSTEM. THERE WILL BE SOME FREEZING TEMPERATURES TEMPERATURE BOTH WEDNESDAY AND THURSDAY MORNINGS. THE TEMPERATURE FORECASTS WERE MOSTLY A BLEND OF THE ETA AND GFS MOS. .LONG TERM.../FRIDAY NIGHT THROUGH TUESDAY/ THE MODELS ARE IN PRETTY GOOD AGREEMENT...HOWEVER THE ECMWF IS QUICKER TO MOVE THE PATTERN TO BE MORE ZONAL EARLY NEXT WEEK. THE NAM KEEPS A STRONG UPPER TROUGH TO THE EAST AND AS SUCH THERE WILL BE DRY NORTHWESTERLY FLOW PREDOMINATING OVER THE AREA. ALL THE SHORT WAVES IN THE EXTENDED PERIOD WILL PASS MOSTLY TO THE NORTHEAST OF THE FORECAST AREA AND THE PRECIPITATION WILL BE LIMITED TO WEST VIRGINIA. STAYED PRETTY CLOSE TO THE EXTENDED GFS MOS FOR THE TEMPERATURE FORECASTS. FREEZING TEMPERATURES WILL CONTINUES THROUGH MONDAY MORNING. && .AVIATION.../00Z TO 24Z/...UPDATED MAIN AVIATION CONCERNS WILL...OF COURSE...BE THE IMMEDIATE CONCERN OF SEVERE WEATHER RACING THROUGH THE TAF SITES OVER THE NEXT 2 TO 4 HOURS. FOLLOWING THAT...WILL BE DEALING WITH THE COLD POOL RAINS AND MVFR TO VFR VIS AND CIGS. VRF CONDITIONS PREVAIL FROM 10Z ON THROUGH THE REMAINDER OF THE TAF PERIOD. EXPECT NEAR SVR TO SVR WIND GUSTS...MAINLY FROM THE NORTH... AT THE SITES WITH THE LEADING EDGE OF THE STORMS. MODERATELY STRONG SOUTHWEST WINDS FOLLOW THE INITIAL SQUALL LINE BEFORE SWITCHING MORE TO THE NORTHWEST FOLLOWING THE COLD FRONT IN THE HOURS AFTER MIDNIGHT. THE NORTHWEST WINDS THEN SETTLE DOWN BEFORE BECOMING SOMEWHAT GUSTY AGAIN DURING THE DAY WEDNESDAY. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...JJ LONG TERM....JJ AVIATION...GREIF
Hazardous weather outlook, Apr 3, 6:20 PM EDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 620 PM EDT TUE APR 3 2007 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-050130- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 620 PM EDT TUE APR 3 2007 ...SEVERE THUNDERSTORM WATCH 115 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT AS A STRONG COLD FRONT APPROACHES THE AREA FROM THE WEST. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WINDS. A FEW OF THE STRONGER STORMS COULD ALSO PRODUCE LARGE HAIL. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 8 PM IN THE NORTHWEST PORTION OF THE AREA THEN PROGRESSING SOUTHEAST DURING THE LATE EVENING REACHING FAR EAST KENTUCKY TOWARDS MIDNIGHT EDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TEMPERATURES WILL FALL TO NEAR OR JUST BELOW FREEZING ON THURSDAY MORNING...WITH FROST A LIKELIHOOD. THERE IS A GOOD CHANCE OF HARD FREEZE EACH MORNING FROM FRIDAY THROUGH MONDAY. CURRENTLY...THERE IS STILL SOME UNCERTAINTY IN THE SPECIFICS OF THIS FORECAST...AS THE EXTENT TO WHICH THE TEMPERATURES WILL FALL AT NIGHT DEPENDS ON THE AMOUNT OF CLOUD COVER OVER THE AREA. HOWEVER...THE PROBABILITY OF A FREEZE ON ONE OR PERHAPS ALL OF THESE MORNINGS IS RELATIVELY HIGH. IN GENERAL...THE VALLEY LOCATIONS WILL BE MOST PRONE TO LOW TEMPERATURES FALLING WELL INTO THE 20S ON FRIDAY THROUGH MONDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE IN JACKSON KY WITH REPORTS OF SEVERE WEATHER. AR/GREIF
In the hours before
Special weather statement, Apr 3, 8:35 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 835 PM EDT TUE APR 3 2007 KYZ052-040115- ROWAN- 835 PM EDT TUE APR 3 2007 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT ROWAN COUNTY THROUGH 915 PM EDT TUESDAY EVENING... AT 835 PM EDT...SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF WALTZ TO 5 MILES WEST OF RAMEY TO 17 MILES SOUTHWEST OF FARMERS...MOVING EAST AT 40 MPH. THE STORMS WILL BE NEAR WALTZ AROUND 840 PM EDT...TRIPLETT AROUND 845 PM EDT...PELFREY AROUND 850 PM EDT...VALE AROUND 855 PM EDT...WAGNER STORE AROUND 900 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A GUST FRONT WILL MOVE OUT AHEAD OF THE MAIN LINE OF THUNDERSTORMS...LEADING THE MAIN LINE BY AS MUCH AS 15 TO 20 MINUTES. WINDS WITH THE INITIAL GUST FRONT COULD BE AS HIGH AS 40 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING FOR EASTERN KENTUCKY. RAY
Special weather statement, Apr 3, 8:38 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 838 PM EDT TUE APR 3 2007 KYZ083-040130- WAYNE- 838 PM EDT TUE APR 3 2007 ...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT EASTERN WAYNE COUNTY THROUGH 930 PM EDT TUESDAY EVENING... AT 838 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED NEAR COOPER...MOVING EAST AT 35 MPH. THIS STORM WILL BE NEAR GREGORY AROUND 845 PM EDT...DENNEY AROUND 850 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING FOR EASTERN KENTUCKY. GREIF
Local storm report, Apr 3, 8:42 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
842 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG MOUNT STERLING 38.06N 83.95W
04/03/2007 MONTGOMERY KY LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
&&
WJMLocal storm report, Apr 3, 8:59 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
859 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM TSTM WND DMG SOMERSET 37.08N 84.61W
04/03/2007 PULASKI KY TRAINED SPOTTER
MULTIPLE TREES DOWN EST 60-70 MPH
&&
WJMSpecial weather statement, Apr 3, 8:59 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 859 PM EDT TUE APR 3 2007 KYZ086-040145- KNOX- 859 PM EDT TUE APR 3 2007 ...A STRONG THUNDERSTORM TO AFFECT EASTERN KNOX COUNTY THROUGH 945 PM EDT TUESDAY EVENING... AT 859 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BOONE HEIGHTS...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR WALKER AROUND 905 PM EDT...SALT GUM AROUND 910 PM EDT AND EROSE AROUND 915 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING FOR EASTERN KENTUCKY. GREIF
Special weather statement, Apr 3, 9:02 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 902 PM EDT TUE APR 3 2007 KYZ104-040145- ELLIOTT- 902 PM EDT TUE APR 3 2007 ...A STRONG THUNDERSTORM TO AFFECT ELLIOTT COUNTY THROUGH 945 PM EDT TUESDAY EVENING... AT 902 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LYTTEN... MOVING EAST AT 15 MPH. THIS STORM WILL BE NEAR ISONVILLE AROUND 910 PM EDT...BRUIN AROUND 920 PM EDT AND CULVER AROUND 925 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING FOR EASTERN KENTUCKY. GREIF
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:08 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson | 52 min |
| Apr 3, 8:30 PM EDT | Severe Thunderstorm Warning | JKL | Menifee | 36 min |
| Apr 3, 8:32 PM EDT | Severe Thunderstorm Warning | JKL | Powell | 28 min |
| Apr 3, 8:44 PM EDT | Severe Thunderstorm Warning | JKL | Lee, Wolfe | 46 min |
| Apr 3, 8:47 PM EDT | Tornado Warning | JKL | Pulaski | 43 min |
| Apr 3, 8:49 PM EDT | Severe Thunderstorm Warning | JKL | Wayne | 41 min |
| Apr 3, 8:50 PM EDT | Severe Thunderstorm Warning | JKL | Laurel | 40 min |
| Apr 3, 8:52 PM EDT | Severe Thunderstorm Warning | JKL | Morgan | 38 min |
| Apr 3, 8:54 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski | 66 min |
| Apr 3, 8:57 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Owsley, Rockcastle | 48 min |
| Apr 3, 9:09 PM EDT | Severe Thunderstorm Warning | JKL | Clay | 51 min |
| Apr 3, 9:15 PM EDT | Flash Flood Warning | JKL | Wayne | 2 hr |
| Apr 3, 9:16 PM EDT | Severe Thunderstorm Warning | JKL | Knox, Whitley | 59 min |
| Apr 3, 9:23 PM EDT | Tornado Warning | JKL | Laurel | 34 min |
| Apr 3, 9:26 PM EDT | Tornado Warning | JKL | Whitley | 39 min |
| Apr 3, 9:30 PM EDT | Tornado Warning | JKL | Clay | 36 min |
| Apr 3, 9:34 PM EDT | Severe Thunderstorm Warning | JKL | Leslie, Perry | 56 min |
| Apr 3, 9:47 PM EDT | Severe Thunderstorm Warning | JKL | Bell | 28 min |
| Apr 3, 9:52 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Leslie | 38 min |
| Apr 3, 10:07 PM EDT | Severe Thunderstorm Warning | JKL | Harlan | 38 min |
| Apr 3, 10:12 PM EDT | Severe Thunderstorm Warning | JKL | Letcher | 54 min |
| Apr 4, 4:25 AM EDT | Freeze Warning | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.